# SDR FXGA201702081703

- Difficulty date: February 17, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- Aircraft time: 34,262 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING SKIN SPLICE AT W/STA 212L BETWEEN CENTER AND AFT SPARS. TO REPLACE A SECTION OF CORRODED SKIN. PERFORM WING SKIN SPLICE PER SRM TO 1C-118A-3-1 FIGURE 2-59, AND CENTER SPAR CORROSION CLEAN UP PER SRM TO 1C-118A-3-1 FIGURE C-2.
